MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLE
Catalog Number 16-N22105
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of customer feedback, relevant personnel were organized for the investigation, details are provided below: on 2024.05.13, 10 pcs of concerned products 22g*1 1/2" from lot no.Ckdc08-01 were sampled from retained samples for needle point inspection and penetration force test.1.Needle point inspection: observation under 10 times magnifier for needle point inspection, the needle point shall appear sharp, free from burrs, hooks and feather edges, all results were qualified.2.Penetration force test: using the 10 sampled products to conduct penetration force tests, the penetration force requirement is from domestic hypodermic needle requirement which sets the value for gauge 0.7 as 0.85 at maximum, and the results were ranging from 0.424 to 0.489, which were also qualified.After review of production records, no abnormality was found related to production technique and raw material.Since the intended purpose for this product is mainly used for hypodermic injection, which aims to reduce the pain during puncture process and in case this product is used for medicinal fluid preparation, it may lead to needle point damage, it is suggested to use the specific dispensing needle instead of this product.There are several factors that may cause the needle point to become dull including: a.The needle point is damaged during cap removal, remember to remove the cap in parallel with the needle tube to avoid potential damage to the needle point.B.The concerned product is mainly used for hypodermic injection, take care to avoid the needle point contact the vial bottom or vial walls during injection preparation.C.It is not recommended to use this product for vial puncture as the needle point may become dull during vial penetration or come into contact with vial wall.Relevant internal report (b)(4) could be provided upon requests with necessary attachments.
 
Event or Problem Description
The customer claims that some of the needles seem to be dull.

Brand Name
MCKESSON
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19349112
Report Number3003560965-2024-00012
Device Sequence Number7280723
Product Code FMI
UDI-Device Identifier10612479206677
UDI-Public10612479206677
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N22105
Device Lot NumberCKDC08-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown